Algebraic Geometry

[11] Towards a Dynamical Manin–Mumford Conjecture

Dragos Ghioca University of British Columbia Thomas J. Tucker University of Rochester Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07016

International Mathematics Research Notices, 2011, (22), 5109–5122, 2011
[ Download ] [ 2018-08-16 22:35:41 uploaded by shouwu ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Arithmetic of Shimura curves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07015

SCIENCE CHINA Mathematics, 53, (3), 573–592, 2010
[ Download ] [ 2018-08-16 22:15:21 uploaded by shouwu ] [ 192 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Gross-Schoen cycles and Dualising sheaves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07014

Inventiones Mathmeticae, 179, (1), 1-73, 2010
[ Download ] [ 2018-08-16 15:22:43 uploaded by shouwu ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] The Gross-Kohnen-Zagier Theorem over Totally Real Fields

Xinyi Yuan Columbia University Shou-Wu Zhang Princeton University Wei Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1808.07013

Compositio Mathematica, 145, 1147–1162, 2009
[ Download ] [ 2018-08-16 15:19:30 uploaded by shouwu ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Generic abelian varieties with real multiplication are not Jacobians

Johan de Jong Columbia University Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07012

Diophantine geometry, 165-172, 2007
[ Download ] [ 2018-08-16 15:15:14 uploaded by shouwu ] [ 94 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved